# SDR AALA202308290603

- Difficulty date: August 26, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A320*
- Aircraft serial: 3858
- Aircraft time: 49,096 hours, 18,473 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P5915
- Condition: Odor
- Location: Zone 100 - Fuse
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATENDANTS REPORTED SMELLING FUMES AFTER TAKEOFF AT APPROXIMATELY 10000 FEET IN THE BACK OF THE AIRCRAFT. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
